# SDR HNAA2019052900151

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 44,588 hours, 40,928 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

645   05-50  1881141  25MAY19  CLT  CLOSE  ELECTRICAL SMELL IN FLT DECK DURING TAXI OUT.  29593    00 VAG  FACT  25MAY19  15:50  CLT  R\R #2 PACK OVERTEMP SWITCH RAN A/C WITH BOTH PACK OPS CHECK GOOD OK FOR SERVICE.
